Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Why my head is hurting worse and feeling nauseous? Is this normal?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
BMy head is hurting worse than it ever has in my life and its making me throw up. Is this normal?
Posted Tue, 28 Aug 2012 in Hypertension and Heart Disease
Answered by Dr. Pravin Banodkar 2 hours later
Welcome and thanks for your question
I would be pleased to help you with your Question

From what you have mentioned , it shows that you have a fluctuating blood pressure problem . Your doctor should not ideally wait to put you on medications. The Anti Hypertension medications should be started to stabilize the blood pressure . If you are getting headache and you are wanting to throw up you should definitely not wait . It is not normal for this to happen .

You should XXXXXXX a physician to treat your ailment and should surely keep yourself hydrated.
Thanks and Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor